MURAL - Maynooth University Research Archive Library

    Items where Author is "Oliveira, Carla Silva"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Oliveira, Carla Silva and de Lima, Leonardo Silva and de Abreu, Nair Maria Maia and Kirkland, Steve (2010) Bounds on the Q-spread of a graph. Linear Algebra and its Applications, 432 (9). pp. 2342-2351. ISSN 0024-3795

    This list was generated on Mon Jul 15 22:30:31 2024 UTC.